JournalspmVol. 68, No. 1pp. 103–107

Special divisors of large dimension on curves with many points over finite fields

  • José Felipe Voloch

    University of Texas at Austin, USA
Special divisors of large dimension on curves with many points over finite fields cover

A subscription is required to access this article.

Abstract

We prove a non-existence result for special divisors of large dimension on curves over finite fields with many points. We also give a family of examples where such divisors exist under less stringent hypotheses.

Cite this article

José Felipe Voloch, Special divisors of large dimension on curves with many points over finite fields. Port. Math. 68 (2011), no. 1, pp. 103–107

DOI 10.4171/PM/1882